# SDR AALA201804189007

- Difficulty date: March 29, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CC2333
- Condition: Damaged
- Location: Lt Elevator
- Part time: 42,269 hours, 30,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LEFT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN SURFACE,  0.93 INCHES OTBD FROM STRIP 3 AND 5.52 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005 PARAGRAPH 2A.
